# SDR ZW0A0107701

- Difficulty date: August 24, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION FROM STA 1180 TO 1188, LONGERON 18R MEMBRANE. CUT OUT CORRODED AREA.  INSTALLED DOUBLER PER SRM 53-01 PAGE 18.
